MathSciNet Relay Station
MathSciNet bibliographic data
MR271062 10.64
Pleasants, P. A. B. A sum related to the distribution modulo $1$ of sets of real numbers. Quart. J. Math. Oxford Ser. (2) 21 1970 321–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement